Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Numbness in palms and feet. Why do I have sleeplessness? Why do I experience upper testosterone levels in body?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
Question
I think i have been given more times some kind of medicine or prescription drug but I don't know what. I feel numbness in both my palms and feet but mainly in my feet. I cannot get asleep when I am given this something, even with taking valeriana officinalis. I feel moderately increased sweating. I think I can alsoexperience upper testosterone levels in my body i get angry more quickly and i have a stronger heartbeat. Can somebody tell me what I have been given? I rally would like to get a cue cause I have absolutely no idea
Posted Tue, 26 Jun 2012 in Medicines and Side Effects
 
 
Answered by Dr. Ashwini Kolur 2 hours later
Hello
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

I would like to know the reason for which you are on this drug so at least i can try to short list some drugs and who has given given you these prescription.

I think they might have given you prescription, which includes the brand name of the drug, how frequently you need to consume and duration of consumption or any other information will be good. If it is strip on the back side the contents will be mentioned.

I advice you whenever you are taking some medication, you should ask the doctor for what the drug been prescribed.

If you have taken the drug for some minor illness like cold i advice you to stop it. If after stopping your symptoms decreases it was due to the medicines prescribed.

If the drug is not prescribed by the physician i advice you to stop it immediately and consult the physician along with drug for examination.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Regards
Above answer was peer-reviewed by
 
Follow-up: Numbness in palms and feet. Why do I have sleeplessness? Why do I experience upper testosterone levels in body? 2 hours later
I would not get into much details, I am under some psychoterpaic treatment without my own willingnes to participate in it. I have never seen this drug just feel when I get it my body totally changes. Iam all tired but no way can fall asleep, than when I finally can, I sleep half a day. I am at my nerves, I sweat a bit, and feel the numbness. I do not know what this drog is, have never seen it, they put it in my meals ot water, that is the reason for asking it here, as I would like to know what I am given.

Thanks
 
 
Answered by Dr. Ashwini Kolur 22 minutes later
Hello
Good to hear from you.

If you are participating in any clinical trial and facing this problem you should inform this to the concerned person. They will do what ever is necessary.

There are thousands of drug which can cause similar side effects and is impossible for anyone to correctly pinpoint which drug it is.

I think it will be great if you discuss this with your close ones and try to resolve this problem.

For your numbness and tiredness i advice you to go for some investigation to rule out anemia, as this may be responsible for your symptoms. In case of anemia cause should be found and treated.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor